# SDR DALA2016020600911

- Difficulty date: February 4, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1220-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CARGO TRACK BETWEEN BS  1220-1322 UPPER AND LOWER SURFACES AT AFT CARGO COMPARTMENT.  LT CARGO TRACK WAS REPLACED IAW 51-30-1, 51-30-2, 51-10-4, 51-10-3 PAR 21 AND 14.
